American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 58 of 58 found      Go to page: 1 2

[31] Shuhong Gao. Elements of provable high orders in finite fields. Proc. Amer. Math. Soc. 127 (1999) 1615-1623. MR 1487368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Gerhard Turnwald. Reducibility of translates of Dickson polynomials. Proc. Amer. Math. Soc. 126 (1998) 965-971. MR 1451832.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Kie H. Ham and Gary L. Mullen. Distribution of irreducible polynomials of small degrees over finite fields . Math. Comp. 67 (1998) 337-341. MR 1434940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] A. Bérczes and L. Hajdu. Computational experiences on the distances of polynomials to irreducible polynomials . Math. Comp. 66 (1997) 391-398. MR 1377660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Wen Bao Han. The coefficients of primitive polynomials over finite fields. Math. Comp. 65 (1996) 331-340. MR 1320895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Stephen D. Cohen, Gary L. Mullen and Peter Jau-Shyong Shiue. The difference between permutation polynomials over finite fields . Proc. Amer. Math. Soc. 123 (1995) 2011-2015. MR 1196163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Harald Niederreiter and Rainer Göttfert. On a new factorization algorithm for polynomials over finite fields . Math. Comp. 64 (1995) 347-353. MR 1265019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Arnold Knopfmacher and Richard Warlimont. Distinct degree factorizations for polynomials over a finite field . Trans. Amer. Math. Soc. 347 (1995) 2235-2243. MR 1277121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Rex Matthews. Permutation properties of the polynomials $1+x+\cdots+x\sp k$ over a finite field . Proc. Amer. Math. Soc. 120 (1994) 47-51. MR 1165062.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Stephen D. Cohen and Rex W. Matthews. A class of exceptional polynomials . Trans. Amer. Math. Soc. 345 (1994) 897-909. MR 1272675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Ilene H. Morgan and Gary L. Mullen. Primitive normal polynomials over finite fields . Math. Comp. 63 (1994) 759--765, S19--S23. MR 1257578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Miodrag Živković. Table of primitive binary polynomials. II . Math. Comp. 63 (1994) 301-306. MR 1240662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Rainer Göttfert. An acceleration of the Niederreiter factorization algorithm in characteristic $2$ . Math. Comp. 62 (1994) 831-839. MR 1218344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Harald Niederreiter. Factoring polynomials over finite fields using differential equations and normal bases . Math. Comp. 62 (1994) 819-830. MR 1216262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Miodrag Živković. A table of primitive binary polynomials . Math. Comp. 62 (1994) 385-386. MR 1201073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Da Qing Wan, Peter Jau-Shyong Shiue and Ching Shyang Chen. Value sets of polynomials over finite fields . Proc. Amer. Math. Soc. 119 (1993) 711-717. MR 1155603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Kevin S. McCurley. Irregularities in the distribution of irreducible polynomials . Proc. Amer. Math. Soc. 117 (1993) 11-16. MR 1107923.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Tom Hansen and Gary L. Mullen. Primitive polynomials over finite fields . Math. Comp. 59 (1992) 639--643, S47--S50. MR 1134730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Victor Shoup. Searching for primitive roots in finite fields . Math. Comp. 58 (1992) 369-380. MR 1106981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Yoshiharu Kurita and Makoto Matsumoto. Primitive $t$-nomials $(t=3,5)$ over ${\rm GF}(2)$ whose degree is a Mersenne exponent $\le 44497$ . Math. Comp. 56 (1991) 817-821. MR 1068813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Wen Bao Han. Power roots of linearized polynomials . Proc. Amer. Math. Soc. 111 (1991) 913-920. MR 1046998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Da Qing Wan. Permutation polynomials and resolution of singularities over finite fields . Proc. Amer. Math. Soc. 110 (1990) 303-309. MR 1031673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Victor Shoup. New algorithms for finding irreducible polynomials over finite fields . Math. Comp. 54 (1990) 435-447. MR 993933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Da Qing Wan. Factoring multivariate polynomials over large finite fields . Math. Comp. 54 (1990) 755-770. MR 1011448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] R. Creutzburg and M. Tasche. Parameter determination for complex number-theoretic transforms using cyclotomic polynomials . Math. Comp. 52 (1989) 189-200. MR 946602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Gerhard Turnwald. On a problem concerning permutation polynomials . Trans. Amer. Math. Soc. 302 (1987) 251-267. MR 887508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Harold M. Fredricksen, Alfred W. Hales and Melvin M. Sweet. A generalization of Swan's theorem . Math. Comp. 46 (1986) 321-331. MR 815852.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Leonard Carlitz. A class of polynomials . Trans. Amer. Math. Soc. 43 (1938) 167-182. MR 1501937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 58 of 58 found      Go to page: 1 2